# SDR VNAA2019083011102

- Difficulty date: August 30, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 36,319 hours, 35,298 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: S913000
- Part serial: 277
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING APPROACH TO PHL THE CREW RECEIVED A FLAPS FAIL AND DECLARED AN EMERGENCY.  TRUCKS ROLLED.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.  THE AIRCRAFT WILL BE FERRIED TO A MAINTENANCE BASE FOR REPAIR.  FOUND BOTH RT OB ACTUATORS NOT SUFFICIENTLY LUBRICATED,  LUBRICATED THE RT OB ACTUATORS AND REMOVED AND REPLACED LT BPSU,  OPS CHECK GOOD.
